Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 256267, 13 pages
http://dx.doi.org/10.1155/2010/256267
Research Article

On Presented Dimensions of Modules and Rings

1Department of Mathematics, Fujian Normal University, Fuzhou 350007, China
2College of Computer and Information, Fujian Agriculture and Forestry University, Fuzhou 350002, China

Received 21 August 2009; Accepted 12 March 2010

Academic Editor: Francois Goichot

Copyright © 2010 Dexu Zhou and Zhiwei Gong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dexu Zhou and Zhiwei Gong, “On Presented Dimensions of Modules and Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 256267, 13 pages, 2010. doi:10.1155/2010/256267